Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Lattice embeddings in the recursively enumerable truth table degrees

Author: Christine Ann Haught
Journal: Trans. Amer. Math. Soc. 301 (1987), 515-535
MSC: Primary 03D25; Secondary 03D30
MathSciNet review: 882702
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every finite lattice, and in fact every recursively presentable lattice, can be embedded in the r.e. tt-degrees by a map preserving least and greatest elements. The decidability of the $ 1$-quantifier theory of the r.e. tt-degrees in the language with $ \leqslant ,\, \vee ,\, \wedge ,\,0$, and 1 is obtained as a corollary.

References [Enhancements On Off] (What's this?)

  • [1] P. A. Fejer and R. A. Shore, Embeddings and extension of embeddings in r.e. degrees for strong reducibilities, Proc. Oberwolfach ``Recursion Theoretic Week 1984'' (H. D. Ebbinghaus, G. H. Muller and G. E. Sacks, eds.), Springer-Verlag, Berlin, 1985. MR 820777 (87i:03084)
  • [2] C. A. Haught, Turing and truth table degrees of $ 1$-generic and recursively enumerable sets, Dissertation, Cornell Univ., Ithaca, N. Y., 1985.
  • [3] C. G. Jockusch, Jr. and J. Mohrherr, Embedding the diamond lattice in the recursively enumerable truth table degrees, Proc. Amer. Math. Soc. 94 (1985), 123-128. MR 781069 (87a:03077)
  • [4] P. G. Odifreddi, Strong reducibilities, Bull. Amer. Math. Soc. (N.S.) 4 (1981), 37-86. MR 590818 (82k:03064)
  • [5] P. Pudlak and J. Tuma, Every finite lattice can be embedded in a finite partition lattice, Algebra Universalis 10 (1980), 74-95. MR 552159 (81e:06013)
  • [6] H. Rogers, Theory of recursive functions and effective computability, McGraw-Hill, New York, 1967. MR 0224462 (37:61)
  • [7] R. A. Shore, Finitely generated codings and the degrees r.e. in a degree $ \mathbf{b}$, Proc. Amer. Math. Soc. 84 (1982), 256-263. MR 637179 (84g:03061)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D25, 03D30

Retrieve articles in all journals with MSC: 03D25, 03D30

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society